MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 ASSY-LPCR PLUS,AUTO,ENGLISH,AHA2005; AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 ASSY-LPCR PLUS,AUTO,ENGLISH,AHA2005; AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)
Model Number CR PLUS
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and found process residue on component c156 on the analog pcb.The process residue had caused an electrical short which led to both the customer's complaint and the critical error code.The customer's device was destructively tested, and the customer received a replacement device.
 
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device logged a critical error code that may result in defibrillation therapy being unavailable, if it is needed.

Brand Name
ASSY-LPCR PLUS,AUTO,ENGLISH,AHA2005
Common Device Name
AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9794046
Report Number0003015876-2020-00330
Device Sequence Number3332505
Product Code MKJ
UDI-Device Identifier00885074440330
UDI-Public00885074440330
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR PLUS
Device Catalogue Number99403-000157
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1